Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Exact separation of recursively enumerable sets within theories


Authors: Hilary Putnam and Raymond M. Smullyan
Journal: Proc. Amer. Math. Soc. 11 (1960), 574-577
MSC: Primary 02.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0120150-1
MathSciNet review: 0120150
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Ehrenfeucht and S. Feferman, Representability of recursively enumerable sets in formal theories, Arch. Math. Logik Grundlagenforsch, vol. 5 (1960) pp. 37-41. MR 0125791 (23:A3088)
  • [2] A. Tarski, A. Mostowski, and R. M. Robinson, Undecidable theories, Amsterdam, North-Holland Publishing Co., 1953. MR 0058532 (15:384h)
  • [3] J. Myhill, Creative Sets, Z. Math. Logik Grundlagen Math. vol. 1 (1955) pp. 97-108. MR 0071379 (17:118g)
  • [4] A. A. Muchnik, Isomorphism of systems of recursively enumerable sets with effective properties, Trudy Mosk ov. Mat. Obšč. vol. 7 (1958) pp. 407-412 (Russian). MR 0105356 (21:4098)
  • [5] R. M. Smullyan, Theory of formal systems, Doctoral Dissertation, Princeton, May 11, 1959. Also issued as a group report, #54-5, Massachusetts Institute of Technology, Lincoln Laboratory. To be published as an Annals of Mathematics Study.
  • [6] S. C. Kleene, Introduction to metamathematics, New York, Van Nostrand, 1952. MR 0051790 (14:525m)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02.00

Retrieve articles in all journals with MSC: 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0120150-1
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society